Feb 11, 2013 - 3:21 pm
I've posted before, regarding my friend Carolina....a few of you responded with very kind encouragring words to her just
before her liver resection in 2012. Your words were so appreciated by her and by me also. She completed 5
of her 7 infusions of 5-FU and today, 5 days after her 5th, she is on day number 3 of terrible, terrible nausea. She is getting
discouraged, but knows she will go 'full steam ahead'. So I ask again for your help in perhaps offering some encouraging
words or advice for this side effect for her as she moves through these last 2 (last one is 3/6) infusions....and of course she is finding herself getting
very apprehensive of her follow up scan, in April/May Any words would be appreciated.
Also, how do you send personal messages on this board? Mags, in particular, would if possible, like to send a
Many thanks to all of you for all the lessons you share from your own journeys....so important.